MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ MEDIA CONVERTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ MEDIA CONVERTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700150
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
During device preparation for an atrial fibrillation procedure, a communication issue occurred causing a delay.While the patient was on the table, the workmate amplifier connected on start-up but disconnected after approximately 10 minutes.The amplifier was restarted, but the same issue occurred.The media converter and fiber optic cable were replaced which did not resolve the issue.The amplifier then reconnected on its own.Troubleshooting delayed the start of the procedure by one hour.The procedure was completed without patient consequences.
 
Additional Manufacturer Narrative
Correction d1: workmate¿ claris¿ media converter.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported communication issue and subsequent delay remains unknown.

Brand Name
WORKMATE¿ CLARIS¿ MEDIA CONVERTER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20134523
Report Number2184149-2024-00150
Device Sequence Number17961330
Product Code DQK
UDI-Device Identifier05415067001504
UDI-Public(01)05415067001504(10)10180065
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K210392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700150
Device Catalogue NumberH700150
Device Lot Number10180065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer09/18/2024
11/08/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date09/24/2024
11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown